# SDR GAIA01180ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, BS 1183 STRINGER 19L STRINGER TIE FITTING WAS DISCOVERED CORRODED.  ACCOMPLISHED BS 1183 STRINGER 19L STRINGER END TIE FITTING REMOVAL AND REPLACEMENT IAW SRM 53-10-3 AND SRM 51-30-2.  (M)
